A molecular marker for the identification of Simulium squamosum (Diptera: Simuliidae)

Mank, R; Wilson, MD; Rubio, JM; Post, RJ; (2004) A molecular marker for the identification of Simulium squamosum (Diptera: Simuliidae). Annals of tropical medicine and parasitology, 98 (2). pp. 197-208. ISSN 0003-4983 DOI: https://doi.org/10.1179/000349804225003118

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1179/000349804225003118

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar